# SDR SWAA2018073023868

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 37,222 hours, 18,114 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT009943B
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, NR 1 OIL QUANTITY DECREASED IN FLIGHT FROM 97% TO 58% SUSPECT OIL LEAKED ON NR 1 ENGINE.  R&R NR 1 ENGINE LUBE UNIT PER AMM.
